MathSciNet Relay Station
MathSciNet bibliographic data
MR3072758 05C78
Mehrabian, Abbas; Mitsche, Dieter; Prałat, Paweł On the maximum density of graphs with unique-path labelings. SIAM J. Discrete Math. 27 (2013), no. 3, 1228–1233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement